Alert archive / New Jersey / Heavy Snow Warnings in 2008
Heavy Snow Warning 1, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this heavy snow warning at Jan 13, 2008, 4:57 AM EST for 5 counties in New Jersey. It took effect at Jan 13, 2008, 9:00 PM EST. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 13, 2008, 4:57 AM EST (09:57 UTC)
- In effect from
- Jan 13, 2008, 9:00 PM EST
- Expired
- Jan 14, 2008, 2:15 AM EST
- In force
- 5 hr
- Issued by
- NWS Philadelphia/Mount Holly
Counties Hunterdon County, NJ, Morris County, NJ, Somerset County, NJ, Sussex County, NJ, Warren County, NJ
The radar
The Philadelphia radar (KDIX), 99 km from the middle of the area, began a volume at 09:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 10.0 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1086 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- -35 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS41 KPHI 130957 WSWPHI URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 457 AM EST SUN JAN 13 2008 NJZ001-008-132200- /O.UPG.KPHI.WS.A.0001.080114T0200Z-080114T1700Z/ /O.NEW.KPHI.HS.W.0001.080114T0200Z-080114T2000Z/ SUSSEX-MORRIS- INCLUDING THE CITIES OF...NEWTON...MORRISTOWN 457 AM EST SUN JAN 13 2008 ...A SIGNIFICANT SNOWFALL IS FORECAST FOR SUNDAY NIGHT INTO MONDAY... .AN AREA OF LOW PRESSURE IS FORECAST TO ORGANIZE OFF THE SOUTHEAST COAST TODAY. THIS STORM IS THEN ANTICIPATED TO MOVE NORTHEASTWARD TONIGHT AND BE EAST OF THE JERSEY SHORE EARLY MONDAY MORNING AS IT INTENSIFIES. THE STORM WILL THEN CONTINUE NORTHEAST. ...HEAVY SNOW WARNING IN EFFECT FROM 9 PM THIS EVENING TO 3 PM EST MONDAY... ...WINTER STORM WATCH NO LONGER IN EFFECT... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A HEAVY SNOW WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 3 PM EST MONDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. SNOW IS ANTICIPATED TO OVERSPREAD THE AREA LATE THIS EVENING... FALL HEAVILY AT TIMES OVERNIGHT...AND THEN BECOME MORE INTERMITTENT ON MONDAY. THE LATEST FORECAST CALLS FOR 4 TO 8 INCHES OF SNOW TO FALL OVERNIGHT TONIGHT...WITH AN ADDITIONAL 1 TO 2 INCHES POSSIBLE ON MONDAY. A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. $$ NJZ007-009-010-132200- /O.NEW.KPHI.WS.A.0002.080114T0200Z-080114T2000Z/ WARREN-HUNTERDON-SOMERSET- INCLUDING THE CITIES OF...WASHINGTON...FLEMINGTON...SOMERVILLE 457 AM EST SUN JAN 13 2008 ...WINTER STORM WATCH IN EFFECT FROM THIS EVENING THROUGH MONDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A WINTER STORM WATCH...WHICH IS IN EFFECT FROM THIS EVENING THROUGH MONDAY AFTERNOON. PRECIPITATION IS EXPECTED TO BEGIN AS RAIN OR MIXED RAIN AND SNOW THIS EVENING...THEN CHANGE TO SNOW BEFORE MIDNIGHT. THE SNOW MAY FALL HEAVILY AT TIMES OVERNIGHT...AND BECOME MORE INTERMITTENT ON MONDAY. THE LATEST FORECAST CALLS FOR 4 TO 7 INCHES OF SNOW TO FALL OVERNIGHT TONIGHT...WITH AN ADDITIONAL 1 TO 2 INCHES POSSIBLE ON MONDAY. THERE REMAINS SOME UNCERTAINTY REGARDING THE TRANSITION FROM RAIN TO SNOW. A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ MPD
3 follow-up statements
000 WWUS41 KPHI 131558 WSWPHI URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1058 AM EST SUN JAN 13 2008 ...A SIGNIFICANT WINTER STORM TO AFFECT THE AREA LATER TONIGHT THROUGH MONDAY MORNING... .AN AREA OF LOW PRESSURE WILL CONTINUE TO BECOME ORGANIZED OFF THE SOUTHEAST COAST TODAY. THIS STORM IS THEN ANTICIPATED TO MOVE NORTHEASTWARD TONIGHT AND BE EAST OF THE JERSEY SHORE EARLY MONDAY MORNING AS IT INTENSIFIES. THE STORM WILL THEN CONTINUE NORTHEASTWARD MONDAY AFTERNOON, PULLING AWAY FROM OUR AREA. NJZ007-009-010-132200- /O.UPG.KPHI.WS.A.0002.080114T0200Z-080114T2000Z/ /O.EXA.KPHI.HS.W.0001.080114T0200Z-080114T2000Z/ WARREN-HUNTERDON-SOMERSET- INCLUDING THE CITIES OF...WASHINGTON...FLEMINGTON...SOMERVILLE 1058 AM EST SUN JAN 13 2008 ...HEAVY SNOW WARNING IN EFFECT FROM 9 PM THIS EVENING TO 3 PM EST MONDAY... ...WINTER STORM WATCH NO LONGER IN EFFECT... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A HEAVY SNOW WARNING, WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 3 PM EST MONDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. PRECIPITATION IS EXPECTED TO OVERSPREAD THE AREA THIS EVENING IN THE FORM OF LIGHT RAIN OR A MIXTURE OF RAIN AND SNOW, THEN QUICKLY CHANGE OVER TO ALL SNOW AROUND MIDNIGHT. THE SNOW MAY FALL HEAVILY AT TIMES OVERNIGHT AND THEN BECOME MORE INTERMITTENT DURING MONDAY MORNING, WITH A STORM TOTAL OF 5 TO 10 INCHES OF SNOW ANTICIPATED. EVEN THOUGH SOME RAIN IS EXPECTED AT THE START FOR MANY PLACES, SNOW IS EXPECTED TO BECOME THE MAIN PRECIPITATION TYPE WITH THIS STORM AS THE AIR MASS COOLS SUFFICIENTLY. ALSO, THERE IS THE POTENTIAL FOR A FAIRLY SHARP GRADIENT IN THE SNOWFALL AMOUNTS TO DEVELOP FROM WEST TO EAST. A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS OR YOUR LOCAL MEDIA OUTLETS FOR THE LATEST ON THIS DEVELOPING WINTER STORM. $$ NJZ001-008-132200- /O.CON.KPHI.HS.W.0001.080114T0200Z-080114T2000Z/ SUSSEX-MORRIS- INCLUDING THE CITIES OF...NEWTON...MORRISTOWN 1058 AM EST SUN JAN 13 2008 ...HEAVY SNOW WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 3 PM EST MONDAY... A HEAVY SNOW WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 3 PM EST MONDAY. SNOW IS EXPECTED TO OVERSPREAD THE AREA THIS EVENING, CONTINUE OVERNIGHT, THEN BECOME INTERMITTENT DURING MONDAY MORNING. THE SNOW MAY FALL HEAVILY AT TIMES OVERNIGHT, WITH A STORM TOTAL OF 5 TO 10 INCHES OF SNOW ANTICIPATED. EVEN THOUGH SOME RAIN COULD OCCUR AT THE START IN A FEW PLACES, SNOW IS EXPECTED TO BE THE MAIN PRECIPITATION TYPE WITH THIS STORM AS THE AIR MASS COOLS SUFFICIENTLY. A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS OR YOUR LOCAL MEDIA OUTLETS FOR THE LATEST ON THIS DEVELOPING WINTER STORM. $$ PAZ054-055-061-062-132200- /O.NEW.KPHI.SN.Y.0001.080114T0200Z-080114T2000Z/ CARBON-MONROE-LEHIGH-NORTHAMPTON- INCLUDING THE CITIES OF...JIM THORPE...STROUDSBURG...ALLENTOWN... BETHLEHEM...EASTON 1058 AM EST SUN JAN 13 2008 ...SNOW ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 3 PM EST MONDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SNOW ADVISORY, WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 3 PM EST MONDAY. SNOW IS EXPECTED TO OVERSPREAD THE AREA THIS EVENING AND CONTINUE OVERNIGHT AND MONDAY MORNING AND BE LOCALLY MODERATE TO HEAVY AT TIMES. HOWEVER, THE SNOW WILL MIX WITH OR EVEN BEGIN AS LIGHT RAIN IN THE LEHIGH VALLEY. THE AIR MASS IS EXPECTED TO COOL SUFFICIENTLY EVERYWHERE, THEREFORE SNOW IS ANTICIPATED TO BE THE MAIN PRECIPITATION TYPE WITH THIS STORM. THE SNOW WILL THEN BECOME INTERMITTENT DURING MONDAY MORNING. A STORM TOTAL OF 2 TO 6 INCHES OF SNOW IS ANTICIPATED, WITH THE HIGHER AMOUNTS PROBABLY OCCURRING ACROSS EASTERN NORTHAMPTON AND MONROE COUNTIES. THERE IS THE POTENTIAL FOR A FAIRLY SHARP GRADIENT IN THE SNOWFALL AMOUNTS TO OCCUR FROM WEST TO EAST. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES, AND USE CAUTION WHILE DRIVING. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS OR YOUR LOCAL MEDIA OUTLETS FOR THE LATEST ON THIS DEVELOPING WINTER STORM. $$ NJZ012-013-015-PAZ069-132200- /O.NEW.KPHI.SN.Y.0001.080114T0200Z-080114T2000Z/ MIDDLESEX-WESTERN MONMOUTH-MERCER-BUCKS- INCLUDING THE CITIES OF...NEW BRUNSWICK...FREEHOLD...TRENTON... DOYLESTOWN 1058 AM EST SUN JAN 13 2008 ...SNOW ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 3 PM EST MONDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 3 PM EST MONDAY. LIGHT RAIN IS EXPECTED TO OVERSPREAD THE AREA THIS EVENING, THEN CHANGE OVER TO ALL SNOW AROUND MIDNIGHT. THE SNOW WILL CONTINUE OVERNIGHT AND INTO MONDAY MORNING, AND COULD BE LOCALLY HEAVY AT TIMES BEFORE DAYBREAK ON MONDAY. THE AIR MASS IS EXPECTED TO COOL SUFFICIENTLY, THEREFORE SNOW IS ANTICIPATED TO BECOME THE MAIN PRECIPITATION TYPE WITH THIS STORM. THE SNOW WILL THEN BECOME INTERMITTENT DURING MONDAY MORNING. A STORM TOTAL OF 3 TO 6 INCHES OF SNOW IS ANTICIPATED. THERE IS THE POTENTIAL FOR A FAIRLY SHARP GRADIENT IN THE SNOWFALL AMOUNTS TO OCCUR, ESPECIALLY ACROSS MONMOUTH COUNTY. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES, AND USE CAUTION WHILE DRIVING. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS OR YOUR LOCAL MEDIA OUTLETS FOR THE LATEST ON THIS DEVELOPING WINTER STORM. $$ GORSE/KRUZDLO
000 WWUS41 KPHI 132107 WSWPHI URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 407 PM EST SUN JAN 13 2008 ...A SIGNIFICANT WINTER STORM TO AFFECT THE AREA LATER TONIGHT THROUGH MONDAY MORNING... .AN AREA OF LOW PRESSURE WILL CONTINUE TO BECOME ORGANIZED OFF THE SOUTHEAST COAST THIS EVENING. THIS STORM IS THEN ANTICIPATED TO MOVE NORTHEASTWARD TONIGHT AND BE EAST OF THE JERSEY SHORE EARLY MONDAY MORNING AS IT INTENSIFIES. THE STORM WILL THEN CONTINUE NORTHEASTWARD MONDAY AFTERNOON, PULLING AWAY FROM OUR AREA. NJZ001-007>010-140530- /O.EXT.KPHI.HS.W.0001.080114T0200Z-080114T1700Z/ SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- INCLUDING THE CITIES OF...NEWTON...WASHINGTON...MORRISTOWN... FLEMINGTON...SOMERVILLE 407 PM EST SUN JAN 13 2008 ...HEAVY SNOW WARNING NOW IN EFFECT FROM 9 PM THIS EVENING TO 12 PM EST MONDAY... SNOW IS EXPECTED TO OVERSPREAD THE AREA THIS EVENING, CONTINUE OVERNIGHT, THEN BECOME INTERMITTENT DURING MONDAY MORNING. THE SNOW MAY FALL HEAVILY AT TIMES OVERNIGHT, WITH A STORM TOTAL OF 5 TO 9 INCHES OF SNOW ANTICIPATED ACROSS SUSSEX AND MORRIS COUNTIES AND 4 TO 7 INCHES ACROSS WARREN, HUNTERDON AND SOMERSET COUNTIES. EVEN THOUGH SOME RAIN COULD OCCUR AT THE START IN A FEW PLACES, SNOW IS EXPECTED TO BE THE MAIN PRECIPITATION TYPE WITH THIS STORM AS THE AIR MASS COOLS SUFFICIENTLY. A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. MONDAY MORNING RUSH HOUR LOOKS TO BE VERY HAZARDOUS WITH SNOW COVERED AND SLICK ROADWAYS. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS OR YOUR LOCAL MEDIA OUTLETS FOR THE LATEST ON THIS DEVELOPING WINTER STORM. $$ PAZ054-055-061-062-140530- /O.EXT.KPHI.SN.Y.0001.080114T0200Z-080114T1700Z/ CARBON-MONROE-LEHIGH-NORTHAMPTON- INCLUDING THE CITIES OF...JIM THORPE...STROUDSBURG...ALLENTOWN... BETHLEHEM...EASTON 407 PM EST SUN JAN 13 2008 ...SNOW ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO 12 PM EST MONDAY... SNOW IS EXPECTED TO OVERSPREAD THE AREA THIS EVENING AND CONTINUE OVERNIGHT AND MONDAY MORNING AND BE LOCALLY MODERATE TO HEAVY AT TIMES. HOWEVER, THE SNOW WILL MIX WITH OR EVEN BEGIN AS LIGHT RAIN IN THE LEHIGH VALLEY. THE AIRMASS IS EXPECTED TO COOL SUFFICIENTLY EVERYWHERE, THEREFORE SNOW IS ANTICIPATED TO BE THE MAIN PRECIPITATION TYPE WITH THIS STORM. THE SNOW WILL THEN BECOME INTERMITTENT DURING MONDAY MORNING. A STORM TOTAL OF 2 TO 6 INCHES OF SNOW IS ANTICIPATED, WITH THE HIGHER AMOUNTS PROBABLY OCCURRING ACROSS EASTERN NORTHAMPTON AND MONROE COUNTIES. THERE IS THE POTENTIAL FOR A FAIRLY SHARP GRADIENT IN THE SNOWFALL AMOUNTS TO OCCUR FROM WEST TO EAST. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES, AND USE CAUTION WHILE DRIVING. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS OR YOUR LOCAL MEDIA OUTLETS FOR THE LATEST ON THIS DEVELOPING WINTER STORM. $$ NJZ012-013-015-PAZ069-140530- /O.EXT.KPHI.SN.Y.0001.080114T0200Z-080114T1700Z/ MIDDLESEX-WESTERN MONMOUTH-MERCER-BUCKS- INCLUDING THE CITIES OF...NEW BRUNSWICK...FREEHOLD...TRENTON... DOYLESTOWN 407 PM EST SUN JAN 13 2008 ...SNOW ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO 12 PM EST MONDAY... LIGHT RAIN IS EXPECTED TO MOVE INTO THE AREA THIS EVENING, AND GRADUALLY MIX WITH SNOW, THEN CHANGE OVER TO ALL SNOW AROUND MIDNIGHT. THE SNOW WILL CONTINUE OVERNIGHT AND INTO MONDAY MORNING, AND COULD BE LOCALLY HEAVY AT TIMES BEFORE DAYBREAK ON MONDAY. THE AIRMASS IS EXPECTED TO COOL SUFFICIENTLY, THEREFORE SNOW IS ANTICIPATED TO BECOME THE MAIN PRECIPITATION TYPE WITH THIS STORM. THE SNOW WILL THEN BECOME INTERMITTENT DURING MONDAY MORNING. A STORM TOTAL OF 3 TO 6 INCHES OF SNOW IS ANTICIPATED. THERE IS THE POTENTIAL FOR A FAIRLY SHARP GRADIENT IN THE SNOWFALL AMOUNTS TO OCCUR, ESPECIALLY ACROSS MONMOUTH COUNTY. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES, AND USE CAUTION WHILE DRIVING. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS OR YOUR LOCAL MEDIA OUTLETS FOR THE LATEST ON THIS DEVELOPING WINTER STORM. $$
000 WWUS41 KPHI 140715 WSWPHI URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 215 AM EST MON JAN 14 2008 ...WINTER STORM IS MOVING AWAY FROM THE REGION... NJZ001-007>010-140815- /O.CAN.KPHI.HS.W.0001.000000T0000Z-080114T1700Z/ SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- INCLUDING THE CITIES OF...NEWTON...WASHINGTON...MORRISTOWN... FLEMINGTON...SOMERVILLE 215 AM EST MON JAN 14 2008 ...HEAVY SNOW WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE HEAVY SNOW WARNING. THE SNOW HAS BEEN MOVING OUT OF THE AREA AND A FEW SNOW SHOWERS REMAIN. ADDITIONAL ACCUMULATIONS WILL BE LIGHT. THEREFORE...THE HEAVY SNOW WARNING HAS BEEN CANCELLED. $$ NJZ012-013-015-PAZ054-055-061-062-069-140815- /O.CAN.KPHI.SN.Y.0001.000000T0000Z-080114T1700Z/ MIDDLESEX-WESTERN MONMOUTH-MERCER-CARBON-MONROE-LEHIGH- NORTHAMPTON-BUCKS- INCLUDING THE CITIES OF...NEW BRUNSWICK...FREEHOLD...TRENTON... JIM THORPE...STROUDSBURG...ALLENTOWN...BETHLEHEM...EASTON... DOYLESTOWN 215 AM EST MON JAN 14 2008 ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE SNOW ADVISORY. THE SNOW HAS MOVED OUT OF THE REGION WITH ONLY LIGHT RAIN REMAINING. THEREFORE...THE SNOW ADVISORY HAS BEEN CANCELLED. $$ VM/PO
What forecasters said that day
The local office's own words before this heavy snow warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this heavy snow warning went out at Jan 12, 9:16 PM EST, 7 hours 41 minutes earlier.
Area forecast discussion, Jan 12, 9:16 PM EST, 7 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
916 PM EST SAT JAN 12 2008
.SYNOPSIS...
HIGH PRESSURE WILL CONTINUE TO DRIFT OFF TO THE NORTHEAST
TONIGHT. LOW PRESSURE IS FORECAST TO DEVELOP ALONG THE SOUTHEAST
COAST ON SUNDAY AND IT SHOULD PASS NEAR CAPE HATTERAS ON SUNDAY
EVENING. THE LOW IS EXPECTED TO INTENSIFY AS IT MOVES OUT TO SEA
ON SUNDAY NIGHT, PASSING NEAR CAPE COD ON MONDAY. THE STORM IS
ANTICIPATED TO REACH NOVA SCOTIA ON MONDAY NIGHT. MEANWHILE, WEAK
LOW PRESSURE IS FORECAST TO MOVE ACROSS THE GREAT LAKES REGION ON
SUNDAY AND MONDAY, AND IT WILL LIKELY DRIFT ACROSS THE
NORTHEASTERN STATES ON TUESDAY. HIGH PRESSURE IS EXPECTED TO BUILD
UP FROM THE SOUTHWEST FOR WEDNESDAY AND THURSDAY, WITH ANOTHER
COASTAL STORM POSSIBLE FOR THURSDAY NIGHT INTO FRIDAY.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
MADE ADJUSTMENTS TO THE HOURLY TEMPS AS THE PINE BARRENS OF NJ AND
THE POCONOS AND SUSSEX, NJ HAVE RADIATED QUITE WELL SO FAR THIS
EVENING. RELATIVELY CLEAR SKIES, WITH SOME HIGH CLOUDS SNEAKING
IN, AND LIGHT AND VARIABLE WINDS SHOULD CONTINUE FOR THE REST OF
THE EVENING.
THE AIR MASS IS NOT PARTICULARLY COLD, SO WERE EXPECTING LOWS
MAINLY IN THE 20S AND 30S.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY/...
AN UPPER LEVEL SHORT WAVE WAS LOCATED OVER THE SOUTHERN GREAT PLAINS
THIS AFTERNOON. IT SHOULD PROGRESS TO THE EAST, REACHING THE MIDDLE
ATLANTIC COAST LATE ON SUNDAY NIGHT. OUT AHEAD OF THE FEATURE, LOW
PRESSURE IS EXPECTED TO DEVELOP ALONG THE SOUTHEAST COAST ON SUNDAY,
BEFORE PASSING OFF CAPE HATTERAS ON SUNDAY EVENING. AS THE SHORT
WAVE NEARS, THE LOW WILL BEGIN TO INTENSIFY. THE LOW IS EXPECTED TO
PASS ABOUT 100 MILES OFF THE COASTS ON DELAWARE AND SOUTHERN NEW
JERSEY ON SUNDAY NIGHT.
ANOTHER SHORT WAVE THAT WAS LOCATED OVER THE LOWER MISSOURI RIVER
VALLEY THIS AFTERNOON SEEMS AS THOUGHT IT WILL BE WASHED OUT BETWEEN
THE SHORT WAVE TO ITS SOUTH AND ANOTHER ONE DROPPING DOWN OUT OF
MANITOBA.
PRECIP SHOULD BEGIN TO SPREAD UP INTO DELAWARE AND NORTHEASTERN
MARYLAND EARLY ON SUNDAY EVENING, THEN THE PRECIP WILL MOVE UP INTO
NEW JERSEY AND EASTERN PENNSYLVANIA. INITIALLY, THE AIR MASS IN
PLACE SHOULD SUPPORT RAIN ON THE COASTAL PLAIN AND PERHAPS A MIX A
FARTHER INLAND. AS THE NIGHT PROGRESSES AND AS THE LOW CONTINUES TO
INTENSIFY, IT SHOULD BEGIN TO DRAW SOME COLDER AIR INTO THE REGION.
ALSO, AS PRECIP RATES INCREASE COLD AIR SHOULD BEGIN TO MIX DOWN
FROM ALOFT. AS A RESULT, WERE EXPECTING THE PRECIP TO BECOME
MOSTLY SNOW IN NORTHERN NEW JERSEY, THE POCONOS AND THE LEHIGH
VALLEY. EVEN ON THE COASTAL PLAIN, THERE MAY BE A MIX OR CHANGE TO
SNOW LATE ON SUNDAY NIGHT.
BASED ON THE EXPECTED LIQUID PRECIP AMOUNTS OF UP TO AN INCH IN
NORTHERN NEW JERSEY, WE WILL ISSUE A WINTER STORM WATCH FOR SUSSEX
COUNTY AND MORRIS COUNTY WHERE WERE ANTICIPATING 4 TO 7 INCHES OF
SNOW. SUSSEX AND MORRIS ARE THE ONLY TWO COUNTIES THAT MEET THEIR
WINTER STORM WATCH CRITERIA. FARTHER TO THE WEST AND SOUTH, WERE
FORECASTING 3 TO 6 INCHES FOR THE COUNTIES OF WARREN, HUNTERDON AND
SOMERSET, AND 2 TO 4 INCHES FOR THE POCONOS, THE LEHIGH VALLEY AND
CENTRAL NEW JERSEY. LOCATIONS TO THE SOUTHWEST AND SOUTH COULD
RECEIVE A LIGHT ACCUMULATION AS RAIN CHANGES TO SNOW LATE IN THE
EVENT.
IT LOOKS AS THOUGH CLOUDS AND LINGERING LIGHT PRECIP ARE LIKELY ON
MONDAY AS WE GET TRAPPED IN THE DEFORMATION ZONE ON THE BACK SIDE OF
THE STORM. AS WEAK LOW PRESSURE BEGINS TO APPROACH FROM THE WEST,
MORE CLOUDS AND SPOTTY LIGHT PRECIP ARE POSSIBLE FOR MONDAY NIGHT
AND TUESDAY, ESPECIALLY IN EASTERN PENNSYLVANIA AND NORTHERN NEW
JERSEY.
HERE IS THE LOCAL EXPERIMENTAL SNOWFALL PROBABILITIES CHART FOR
SUNDAY NIGHT INTO EARLY MORNING MORNING.
THE PROBABILITIES GIVEN BELOW ARE BASED ON A COMBINATION OF
STATISTICAL THEORY, OUR SNOWFALL FORECASTS OVER THE PAST SEVERAL
WINTERS, AND THE MOST LIKELY SNOWFALL TOTALS FOR THIS POTENTIAL
STORM. THE PERIOD OF EXPECTED SNOWFALL IS SUNDAY NIGHT INTO MONDAY
MORNING.
====================================================================
PROBABILITY (PERCENT) OF REACHING OR EXCEEDING
THE FOLLOWING STORM-TOTAL SNOWFALL AMOUNTS (INCHES)
====================================================================
STATION 2IN 4IN 6IN 9IN 12IN
====================================================================
MPO 60 30 15 5 <5
ABE 60 30 15 5 <5
PHL 35 15 5 <5 <5
ACY <5 <5 <5 <5 <5
GED <5 <5 <5 <5 <5
====================================================================
PROBABILITIES ARE ROUNDED TO THE NEAREST 5 PERCENT.
STATION IDENTIFIERS:
MPO - MOUNT POCONO, PA (MOUNT POCONO AIRPORT)
ABE - ALLENTOWN, PA (LEHIGH VALLEY INTERNATIONAL AIRPORT)
PHL - PHILADELPHIA, PA (PHILADELPHIA INTERNATIONAL AIRPORT)
ACY - ATLANTIC CITY, NJ (ATLANTIC CITY INTERNATIONAL AIRPORT)
GED - GEORGETOWN, DE (SUSSEX COUNTY AIRPORT)
&&
.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
AN UPPER LEVEL LOW LOCATED UP NEAR CHURCHILL, MANITOBA THIS
AFTERNOON SHOULD DROP ACROSS THE WESTERN GREAT LAKES REGION ON
MONDAY BEFORE REACHING THE OHIO RIVER VALLEY ON MONDAY NIGHT. THE
LOW IS EXPECTED TO PASS OVER OR NEAR OUR REGION LATE ON TUESDAY,
FINALLY BRINGING SOME CLEARING IN ITS WAKE FOR WEDNESDAY AND
THURSDAY.
THE MODELS HAVE BEEN OFFERING DIFFERENT SOLUTIONS FOR THE THURSDAY
NIGHT AND FRIDAY PERIOD. WHETHER THERE WILL BE ANOTHER COASTAL
STORM DURING THAT TIME, OR SIMPLY A COLD FRONTAL PASSAGE, REMAINS TO
BE SEEN. NEVERTHELESS, THE TREND IS FOR A LONG WAVE TROUGH TO DIG
OVER THE EASTERN STATES DURING THURSDAY, FRIDAY AND SATURDAY.
&&
.AVIATION /02Z SUNDAY THROUGH THURSDAY/...
A QUIET FORECAST PERIOD FOR THE TERMINALS WITH JUST SOME CIRRUS IN
THE MIX. THE VFR CONDITIONS, WHICH WILL PERSIST BEYOND 18Z
TOMORROW, WILL EVENTUALLY TRANSITION TO IFR TOMORROW NIGHT. THE IFR
CONDITIONS WILL THEN PERSIST INTO MONDAY MORNING.
WINDS WILL BECOME MORE NORTHERLY EARLY THIS EVENING, THEN
NORTHEASTERLY TOMORROW MORNING. THEY MIGHT GO EAST FOR A SHORT TIME
TOMORROW AFTERNOON INTO TOMORROW EVENING. AS THE COASTAL LOW PASSES
EAST OF THE REGION, WINDS WILL SHIFT TO THE NORTHWEST ON MONDAY
MORNING.
&&
.MARINE...
WEAK HIGH PRESSURE WILL REMAIN ACROSS AREA WATERS THROUGH THE FIRST
PART OF TOMORROW.
LOW PRESSURE IS THEN EXPECTED TO DEVELOP OFF THE SOUTHEAST U.S.
COAST TOMORROW AFTERNOON AND MOVE NORTH NORTHEASTWARD TOMORROW NIGHT
INTO MONDAY. THE STORM WILL STRENGTHEN AS IT PASSES EAST OF
DELAWARE AND NEW JERSEY. SCAS WERE POSTED FOR THE SOUTHERN OCEAN
WATERS AND DELAWARE BAY BEGINNING LATE TONIGHT AND TOMORROW. GALES
WERE POSTED FOR THE NORTHERN OCEAN WATERS TOMORROW NIGHT.
ONCE THE LOW PASSES INTO THE CANADIAN MARITIMES ON MONDAY A SECOND
WEAKER AREA OF LOW PRESSURE WILL MOVE OVER THE WATERS LATE ON
TUESDAY. HIGH PRESSURE WILL MOVE IN FOR THE MIDDLE PART OF THE
UPCOMING WEEK.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...WINTER STORM WATCH FROM SUNDAY EVENING THROUGH MONDAY MORNING
FOR NJZ001-008.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 4 AM SUNDAY TO 6 AM EST MONDAY FOR
ANZ431-452>455.
SMALL CRAFT ADVISORY FROM 2 PM TO 9 PM EST SUNDAY FOR ANZ450-
451.
GALE WARNING FROM 9 PM SUNDAY TO 6 AM EST MONDAY FOR ANZ450-
451.
SMALL CRAFT ADVISORY FROM 4 PM SUNDAY TO 6 AM EST MONDAY FOR
ANZ430.
&&
SYNOPSIS...IOVINO/MEOLA
NEAR TERM...IOVINO/MEOLA
SHORT TERM...IOVINO
LONG TERM...IOVINO
AVIATION...KRUZDLO
MARINE...KRUZDLOHazardous weather outlook, Jan 12, 4:02 PM EST, 12 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 402 PM EST SAT JAN 12 2008 NJZ001-008-131100- SUSSEX-MORRIS- 402 PM EST SAT JAN 12 2008 ...WINTER STORM WATCH IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FOR SNOWFALL REPORTS SUNDAY NIGHT INTO MONDAY MORNING. NJZ007-009-010-131100- WARREN-HUNTERDON-SOMERSET- 402 PM EST SAT JAN 12 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A LOW PRESSURE SYSTEM CURRENTLY IS FORECAST TO PASS EAST OF THE REGION ON SUNDAY NIGHT. PRECIPITATION WILL FALL AS MOSTLY SNOW AND THERE IS THE POTENTIAL FOR 3 TO 6 INCHES OF ACCUMULATION AS THE LOW INTENSIFIES AND PULLS OFF TOWARDS THE NORTHEAST. THERE IS STILL SOME UNCERTAINTY AS TO THE EXACT TRACK OF THE STORM. ANY SHIFT IN THE TRACK WILL EFFECT THE SNOW TOTALS. PLEASE MONITOR FURTHER UPDATES TO THE FORECAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FOR SNOWFALL REPORTS SUNDAY NIGHT INTO MONDAY MORNING. PAZ054-055-061-062-131100- CARBON-MONROE-LEHIGH-NORTHAMPTON- 402 PM EST SAT JAN 12 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A LOW PRESSURE SYSTEM CURRENTLY IS FORECAST TO PASS EAST OF THE REGION ON SUNDAY NIGHT. PRECIPITATION WILL FALL AS MOSTLY SNOW AND THERE IS THE POTENTIAL FOR 2 TO 4 INCHES OF ACCUMULATION AS THE LOW INTENSIFIES AND PULLS OFF TOWARDS THE NORTHEAST. THERE IS STILL SOME UNCERTAINTY AS TO THE EXACT TRACK OF THE STORM. ANY SHIFT IN THE TRACK WILL EFFECT THE SNOW TOTALS. PLEASE MONITOR FURTHER UPDATES TO THE FORECAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FOR SNOWFALL REPORTS SUNDAY NIGHT INTO MONDAY MORNING. NJZ012-013-015-PAZ069-131100- MIDDLESEX-WESTERN MONMOUTH-MERCER-BUCKS- 402 PM EST SAT JAN 12 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A LOW PRESSURE SYSTEM CURRENTLY IS FORECAST TO PASS EAST OF THE REGION ON SUNDAY NIGHT. PRECIPITATION WILL START OFF AS RAIN BEFORE CHANGING OVER TO SNOW AS THE LOW INTENSIFIES AND PULLS OFF TOWARDS THE NORTHEAST. THERE IS THE POTENTIAL FOR 2 TO 4 INCHES OF SNOW ACCUMULATION AS THIS SYSTEM PASSES. THERE IS STILL SOME UNCERTAINTY AS TO THE EXACT TRACK OF THE STORM. ANY SHIFT IN THE TRACK WILL EFFECT THE PRECIPITATION AMOUNTS. PLEASE MONITOR FURTHER UPDATES TO THE FORECAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FOR SNOWFALL REPORTS SUNDAY NIGHT INTO MONDAY MORNING. NJZ014-017>020-027-PAZ060-067-068-070-071-131100- EASTERN MONMOUTH-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN- SOUTHEASTERN BURLINGTON-BERKS-CHESTER-MONTGOMERY-DELAWARE- PHILADELPHIA- 402 PM EST SAT JAN 12 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A LOW PRESSURE SYSTEM CURRENTLY IS FORECAST TO PASS EAST OF THE REGION ON SUNDAY NIGHT. PRECIPITATION WILL START OFF AS RAIN BEFORE CHANGING OVER TO SNOW AS THE LOW INTENSIFIES AND PULLS OFF TOWARDS THE NORTHEAST. THERE IS THE POTENTIAL FOR 1 TO 2 INCHES OF SNOW ACCUMULATION AS THIS SYSTEM PASSES. THERE IS STILL SOME UNCERTAINTY AS TO THE EXACT TRACK OF THE STORM. ANY SHIFT IN THE TRACK WILL EFFECT THE PRECIPITATION AMOUNTS. PLEASE MONITOR FURTHER UPDATES TO THE FORECAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FOR SNOWFALL REPORTS SUNDAY NIGHT INTO MONDAY MORNING. DEZ001>004-MDZ008-012-015-019-020-NJZ016-021>026-131100- NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SALEM-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- 402 PM EST SAT JAN 12 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...EASTERN MARYLAND...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A LOW PRESSURE SYSTEM CURRENTLY IS FORECAST TO PASS EAST OF THE REGION ON SUNDAY NIGHT. PRECIPITATION WILL FALL AS MOSTLY RAIN. HOWEVER, THERE IS THE POTENTIAL FOR A LIGHT SNOW ACCUMULATION AS THIS SYSTEM PASSES. THERE IS STILL SOME UNCERTAINTY AS TO THE EXACT TRACK OF THE STORM. ANY SHIFT IN THE TRACK WILL EFFECT THE PRECIPITATION AMOUNTS. PLEASE MONITOR FURTHER UPDATES TO THE FORECAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ431-452>455-131100- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 402 PM EST SAT JAN 12 2008 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM SUNDAY TO 6 AM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450-451-131100- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 402 PM EST SAT JAN 12 2008 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM TO 9 PM EST SUNDAY... ...GALE WARNING IN EFFECT FROM 9 PM SUNDAY TO 6 AM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-131100- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 402 PM EST SAT JAN 12 2008 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM SUNDAY TO 6 AM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 13, 4:57 AM EST | Winter Storm Watch | PHI | Hunterdon, Somerset, Warren | 6 hr |
Nearby
Heavy Snow Warnings in New Jersey, 2008Every heavy snow warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.